# SDR 95ZZZX3072

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Engine: Rroyce RB211535E437
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7320092
- Condition: Leaking
- Location: Engine Nr 1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - ON A CHECK, FOUND FUEL LEAK FROM NR 1 ENGINE FUEL PUMP PAD SEAL DRAIN.  REMOVED AND REPLACED NR 1 FUEL PUMP IAW MM73-11-01.  OPS CHECK GOOD.  NO LEAKS NOTED.
